# SDR SWAA2021081781091

- Difficulty date: May 27, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 53,460 hours, 31,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DIST BAY; CABIN FLOORBOARD SUPPORT BREAK ASSY CRACKED AT STA 540 RT OF CENTER. / REMOVED AND REPLACED CABIN FLOORBOARD SUPPORT BREAK ASSY AT STA 540 RT OF CENTER IAW SRM 51-40-02 AND AMM 53-21-00
